Alert archive / Mississippi / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 82, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Apr 24, 2010, 3:20 AM CDT for Lowndes County, Mississippi. It was in force for 13 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 24, 2010, 3:20 AM CDT (08:20 UTC)
- Expired
- Apr 24, 2010, 3:33 AM CDT
- In force
- 13 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
County Lowndes County, MS
The radar
The Columbus AFB radar (KGWX), 48 km from the middle of the area, began a volume at 08:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 8.3 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1898 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 177 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 10:30 PM CDT, 4 hours 50 minutes earlier.
Area forecast discussion, Apr 23, 10:30 PM CDT, 4 hours 50 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE JACKSON MS 1030 PM CDT FRI APR 23 2010 ...PARTICULARLY DANGEROUS SEVERE WEATHER OUTBREAK LATE TONIGHT THROUGH SATURDAY... .UPDATE... TORNADO WATCH 80 HAS BEEN ALLOWED TO EXPIRE FOR THE NORTHERN AND EASTERN PORTIONS OF THE CWA WHERE CONVECTIVE ACTIVITY CONTINUES TO DECREASE IN COVERAGE AND INTENSITY. FORECAST HAS BEEN UPDATED TO ACCOUNT FOR THIS. /COHEN/ .PREV DISCUSSION... /ISSUED 900 PM CDT FRI APR 23 2010/ PREVIOUS UPDATE... TORNADO WATCH 80 HAS BEEN EXTENDED UNTIL 10 PM ACROSS THE NORTHERN AND EASTERN COUNTIES OF MISSISSIPPI WHERE CONVECTION PERSISTS AT THE NOSE OF THE LOW-LEVEL MOISTURE SURGE. A FEW STORMS IN THIS AREA COULD BECOME SEVERE WITH ADEQUATE INSTABILITY PERSISTING. ELSEWHERE...THE TORNADO WATCH HAD BEEN ALLOWED TO EXPIRE AS CONVECTIVE COVERAGE AND INTENSITY HAS TEMPORARILY DECREASED. BETWEEN 10 PM AND 3 AM...SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE WITH WEAK ASCENT AND MODERATE INSTABILITY WITHIN A VERY MOIST LOW- LEVEL AIRMASS IN PLACE. DURING THIS TIME...AN ISOLATED SEVERE STORM CANNOT BE RULED OUT GIVEN THE STRENGTH OF DEEP-LAYER SHEAR. AFTER 3 AM...THE RISK FOR SEVERE THUNDERSTORMS WILL QUICKLY RAMP UP...AS DESCRIBED IN THE PREVIOUS DISCUSSION BELOW. STORMS ACROSS THE NORTHERN PART OF THE CWA HAVE SET UP A MESOSCALE BOUNDARY APPROXIMATELY ALONG THE HIGHWAY 82 CORRIDOR...NORTH OF WHICH LOW TEMPS WERE DECREASED BY A COUPLE DEGREES TONIGHT IN THE PRESENCE OF RAIN-COOLED AIR. HOURLY TEMPERATURES AND DEWPOINT FORECASTS THROUGH AROUND MIDNIGHT WERE ALSO ADJUSTED BASED ON CURRENT OBSERVATIONS. /COHEN/ PREV DISCUSSION... /ISSUED 350 PM CDT FRI APR 23 2010/ SHORT TERM...A VERY UNSTABLE AIR MASS HAS DESCENDED ON THE ARKLAMISS REGION. SURFACE DEWPOINTS ARE IN THE UPPER 60S AND LOWER 70S TA MANY LOCATIONS THIS AFTERNOON WITH SURFACE BASED CAPE VALUES FROM 1500-2000 OVER WRN ZONES AND 0-1KM HELICITY VALUES INITIALIZED ABOVE 150 OVER MUCH OF THE S AND W...MAXING OUT AROUND 300 OVER SWRN ZONES. GENERAL LIFT HAS BEEN MORE THAN SUFFICIENT AS PROVIDED BY A SHORTWAVE CURRENTLY LIFTING ACROSS THE AREA. THIS SYSTEM...ALONG WITH A SECONDARY WEAKER WAVE CURRENTLY LIFTING INTO SRN ZONES...WILL MAINTAIN THE RISK OF SEVERE STORMS THIS EVENING. OTHER CONVECTION IS NOTED DEVELOPING IN THE VICINITY OF THE DRY LINE FROM NERN TX INTO WRN AR. A TEMPORARY DECREASE IN THUNDERSTORM COVERAGE IS EXPECTED TONIGHT IN THE WAKE OF THE SHORTWAVES. ALTHOUGH THE RISK OF CONVECTION WILL PERSIST THROUGH THE NIGHT ACROSS THE ENTIRE FORECAST AREA...THE BETTER CHANCE FOR CONVECTION THIS EVENING IS EXPECTED OVER THE DELTA AND ACROSS NRN ZONES BEFORE DYNAMICS INCREASE TOWARD MORNING BACK INTO THE REGION FROM THE SW. DYNAMICS WILL INTENSIFY SIGNIFICANTLY DURING THE EARLY PREDAWN HOURS. THE UPPER TROUGH WILL PIVOT INTO TEXAS LATE TONIGHT...ASSUMING A NEUTRAL TO SLIGHT NEGATIVELY TILT AS OT PROGRESSES INTO THE ARKLAMISS DURING THE DAY. THE 850 MB JET INTENSIFIES TO AROUND 70 KTS...LIFTING INTO SWRN ZONES AROUND SUNRISE. THIS WILL RESULT IN 0-3 KM HELICITY VALUES ABOVE 1000 EARLY SATURDAY MORNING THAT WILL TRACK FROM THE SW NEWD ACROSS THE FORECAST AREA DURING THE DAY. SUCH INTENSE FORCING IN AN AIR MASS OF 1000-1800 CAPE ACROSS MOST OF THE REGION WILL RESULT IN NUMEROUS...IF NOT WIDESPREAD...SEVERE THUNDERSTORMS WITH THE POTENTIAL FOR STRONG AND LONG TRACK TORNADOES. ALTHOUGH DYNAMICS WILL GRADUALLY DECREASE DURING THE DAY...THEY WILL REMAIN MORE THAN SUFFICIENT TO MAINTAIN SEVERE THUNDERSTORMS ACROSS MOST OF THE ARKLAMISS THROUGH THE AFTERNOON. SEVERE RISKS WILL BEGIN TO DIMINISH OVER AREAS WEST OF THE MS RIVER BY EARLY AFTERNOON AND WILL CONTINUE SLOWLY EWD...ENDING SEVERE THUNDERSTORMS OVER ERN ZONES DURING THE EARLY EVENING. FLOODING CONCERNS WILL INCREASE SATURDAY AS PRECIPITABLE WATER VALUES INCREASE TO NEAR 2 INCHES OVER MUCH OF THE FORECAST AREA AND PERIODS OF TORRENTIAL RAINFALL DEVELOP. A FLOOD WATCH WILL NOT BE ISSUED AT THIS TIME SINCE STORM MOTION WILL BE VERY PROGRESSIVE IN THE WIND FIELDS EXPECTED ACROSS THE AREA AND 6 HOURLY FLASH FLOOD GUIDANCE REMAINS BETWEEN 4-5 INCHES. LOCAL FLOODING WILL BE POSSIBLE HOWEVER WHERE THUNDERSTORMS CAN SET UP TO TRACK REPEATEDLY ACROSS ANY GIVEN AREA. LONG TERM...SATURDAY NIGHT THROUGH NEXT THURSDAY...AMPLE ATMOSPHERIC DRYING BEHIND THE DRIVING SURFACE TROUGH SHOULD REALLY BE CLEARING THE FINAL EXPECTED SQUALL LINE TO OUR EAST EARLY SATURDAY EVENING. HOWEVER...IT IS NOT IMPOSSIBLE THAT A SECONDARY LOW LEVEL CONVERGENCE AXIS COULD TRY TO FORM A BRIEF LINE OF SHOWERS (OF LITTLE ADDITIONAL CONSEQUENCE) IN OUR AREA BEHIND THE MAIN SQUALL LINE IN THE EVENING. OTHERWISE...ANTICIPATE SKIES CLEARING OUT IN THE "DRY SLOT" WITH SOUTHWEST WINDS PROBABLY NOT DIMINISHING COMPLETELY. ALTHOUGH A TRUE COLD FRONT WILL NOT BE COMING THROUGH...TEMPERATURES WILL LIKELY GET DOWN INTO THE 50S THANKS TO DRY AIR ALOFT BEING BROUGHT DOWN TO THE SURFACE. THE ACTUAL COLD FRONT ASSOCIATED WITH THE PASSING BIG SYSTEM REALLY LOOKS LIKE IT WILL NOT DROP DOWN INTO THE ARKLAMISS LATE SUNDAY NIGHT OR MONDAY...AND THEN MAY WAFFLE AROUND THE REGION UNTIL DROPPING TO THE SOUTH WEDNESDAY. THE UPPER LEVEL PATTERN WILL REMAIN AT LEAST A LITTLE PERTURBED WITH SUBTROPICAL RIDGING IN THE UPPER LEVELS QUASHED SOUTH OF THE COAST. THIS SORT OF PATTERN WOULD PROMISE SOME ACTIVE WEATHER IF AVAILABLE MOISTURE WAS HIGH...BUT IT IS NOT EXPECTED TO BE SO. STILL...GIVEN RATHER STEEP LAPSE RATES DEPICTED FOR THE PERIOD...THERE COULD BE JUST ENOUGH MOISTURE TO GET SOME SHOWERS AND STORMS GOING IN AT LEAST ISOLATED FASHION. THE TRUSTY EUROPEAN MODEL SUGGESTS THE BEST OPPORTUNITY WILL COME ON TUESDAY AND I HAVE INCLUDED SLIGHT CHANCE POPS. OTHERWISE...I TENDED TO CUT LOTS OF SPURIOUS-LOOKING MEX 20 POPS DOWN TO 10S...ALTHOUGH IT IS DEFINITELY POSSIBLE THAT WE MAY HAVE TO INCLUDE MENTION OF POPS IN ANOTHER PERIOD AS WELL ONCE MODELS GET A BETTER GRIP ON THE SITUATION. MUST ALSO MENTION THAT IF WE DO GET SOME STORMS IN THIS PATTERN THE STEEP ATMOSPHERIC LAPSE RATES MAY AT LEAST GIVE SOME HAIL POTENTIAL. THE RISK FOR ANY ORGANIZED SEVERE ACTIVITY IN THE LONG TERM IS STILL TOO LOW TO MENTION IN THE HWO RIGHT NOW...BUT WE WILL HAVE TO KEEP AN EYE ON IT. MODEL CONSENSUS SUGGESTS ANOTHER CHANCE OF A BIG SYSTEM IMPACTING THE REGION LATE NEXT WEEK...BUT GENERALLY AFTER THE END OF THE CURRENT LONG TERM PERIOD. TEMPERATURES MAY TREND SLIGHTLY COOLER THAN AVERAGE (IN AT LEAST NORTHERN ZONES) BEHIND THE COLD FRONT COMING THROUGH MONDAY AND THEN WASHING OUT NEAR THE COAST LATER WEDNESDAY. BUT OTHER THAN THIS EXCEPTION EXPECT READINGS TO AVERAGE AT LEAST ABOVE NORMALS WITH HIGHS IN THE UPPER 70S TO LOWER 80S AND LOWS MAINLY IN THE 50S. /BB/ && .AVIATION... SCATTERED SHOWERS AND THUNDERSTORMS WILL PERSIST ACROSS THE AREA THROUGH TONIGHT. LOW CLOUDS WILL LIKELY CONTINUE THROUGH MUCH OF THE PERIOD. SEVERE THUNDERSTORM ACTIVITY WILL INCREASE ACROSS THE AREA BEFORE DAWN SATURDAY. TORNADOES...POSSIBLY STRONG AND LONG TRACK...HAIL GOLF BALL SIZE OR LARGER...AND DAMAGING WIND WILL BE POSSIBLE. SLY WIND WILL INCREASE SIGNIFICANTLY...ESPECIALLY OVER THE MS RIVER DELTA AREA WHERE SUSTAINED WIND FROM 20-25 KTS WILL BE POSSIBLE WITH HIGHER GUSTS. COHEN/03 && .PRELIMINARY POINT TEMPS/POPS... JACKSON 70 78 55 79 / 69 99 19 15 MERIDIAN 68 80 57 82 / 68 97 29 16 VICKSBURG 70 78 54 78 / 68 99 15 14 HATTIESBURG 69 79 59 84 / 72 94 27 11 NATCHEZ 72 77 56 79 / 73 97 8 10 GREENVILLE 68 77 55 75 / 68 100 19 14 GREENWOOD 66 77 57 77 / 74 100 20 15 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && COHEN/03/BB CORRECTED HIGHWAY NUMBER IN PREVIOUS UPDATE SECTION
Hazardous weather outlook, Apr 23, 8:36 PM CDT, 6 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 836 PM CDT FRI APR 23 2010 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 250145- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 836 PM CDT FRI APR 23 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND SATURDAY THE RISK FOR SEVERE THUNDERSTORMS HAS TEMPORARILY LESSENED ACROSS THE ARKLAMISS REGION AT MID-EVENING...THOUGH A FEW SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS UP TO 60 MPH WILL BE POSSIBLE THROUGH 3 AM. HOWEVER...THE RISK FOR SEVERE WEATHER WILL QUICKLY RAMP UP QUICKLY AFTER 3 AM. NUMEROUS SEVERE STORMS WILL DEVELOP ACROSS THE FORECAST AREA EARLY SATURDAY MORNING AND WILL CONTINUE THROUGH THE DAY SATURDAY. THESE STORMS WILL HAVE THE POTENTIAL FOR STRONG AND LONG-TRACK TORNADOES. HAIL TO THE SIZE OF GOLF BALLS OR LARGER WILL BE POSSIBLE ALONG WITH DAMAGING STRAIGHT-LINE WINDS TO 80 MPH. THE TIME FRAME FROM BEFORE DAWN SATURDAY THROUGH THE EARLY AFTERNOON WILL SEE THE BEST CHANCE FOR STRONG AND LONG TRACK TORNADOES. THE PRIMARY SEVERE WEATHER RISK FROM THE EARLY AFTERNOON THROUGH THE EARLY EVENING WILL BE DAMAGING WINDS AND HAIL...ALTHOUGH THE CHANCE OF TORNADOES WILL CONTINUE THROUGH THE END OF THIS EVENT. THE RISK OF SEVERE STORMS WILL DIMINISH WEST OF THE MISSISSIPPI RIVER DURING THE AFTERNOON WITH MOST ACTIVITY ENDING OVER EAST MISSISSIPPI BY 7 PM. PERIODS OF TORRENTIAL RAIN WILL OCCUR IN THUNDERSTORMS. THE RISK OF LOCAL FLOODING WILL INCREASE WHERE THUNDERSTORMS TRACK REPEATEDLY ACROSS ANY GIVEN AREA. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS WILL BE NEEDED LATER TONIGHT THROUGH SATURDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. COHEN/03
In the hours before
Special weather statement, Apr 24, 1:26 AM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 126 AM CDT SAT APR 24 2010 MSZ030-240655- CLAY MS- 126 AM CDT SAT APR 24 2010 A STRONG THUNDERSTORM CAPABLE OF PRODUCING DIME TO NICKEL SIZE HAIL WAS LOCATED 4 MILES SOUTHEAST OF MONTPELIER AT 127 AM CDT...MOVING NORTHEAST AT 50 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY. PEOPLE IN WESTERN CLAY COUNTY SHOULD MONITOR THIS STORM CLOSELY. JC
Special weather statement, Apr 24, 2:29 AM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 229 AM CDT SAT APR 24 2010 MSZ030-031-033-240800- CLAY MS-LOWNDES MS-OKTIBBEHA MS- 229 AM CDT SAT APR 24 2010 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED OVER OKTOC AT 230 AM CDT...MOVING NORTHEAST AT 50 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PEOPLE IN EASTERN OKTIBBEHA...SOUTHWESTERN LOWNDES AND SOUTHEASTERN CLAY COUNTIES SHOULD MONITOR THIS STORM CLOSELY. JC
Local storm report, Apr 24, 3:07 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON MS
307 AM CDT SAT APR 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 PM HAIL 4 E TALLULAH 32.41N 91.12W
04/23/2010 E1.00 INCH MADISON LA PUBLIC
NICKEL TO QUARTER SIZE HAIL
0100 PM HAIL 3 S EAGLE BEND 32.48N 91.01W
04/23/2010 E0.88 INCH WARREN MS PUBLIC
HAILED FOR 4 MINUTES
0204 PM HAIL BRANDON 32.28N 90.00W
04/23/2010 E0.88 INCH RANKIN MS BROADCAST MEDIA
0210 PM HAIL MADISON 32.45N 90.11W
04/23/2010 E0.88 INCH MADISON MS PUBLIC
PENNY TO NICKEL SIZE HAIL REPORTED IN TWIN HARBORS
SUBDIVISION
0211 PM HAIL MADISON 32.45N 90.11W
04/23/2010 E0.88 INCH MADISON MS BROADCAST MEDIA
REPORT BETWEEN MADISON AND GLUCKSTADT
0305 PM HAIL LELAND 33.40N 90.90W
04/23/2010 E0.88 INCH WASHINGTON MS EMERGENCY MNGR
REPORT JUST SOUTH OF LELAND AT HIGHWAY 61 AND BURDETTE
ROAD
0320 PM HAIL KILMICHAEL 33.44N 89.57W
04/23/2010 E0.88 INCH MONTGOMERY MS EMERGENCY MNGR
0320 PM HAIL 4 E CLEM 31.72N 89.72W
04/23/2010 E1.00 INCH COVINGTON MS PUBLIC
NICKEL TO QUARTER SIZE HAIL ON LEONARD ROAD
0325 PM HAIL MOUNT OLIVE 31.76N 89.66W
04/23/2010 E1.00 INCH COVINGTON MS PUBLIC
NICKEL TO QUARTER SIZE HAIL REPORTED ALONG US 49 IN MOUNT
OLIVE.
0330 PM FUNNEL CLOUD 3 S INVERNESS 33.31N 90.59W
04/23/2010 SUNFLOWER MS PUBLIC
0330 PM HAIL INVERNESS 33.35N 90.59W
04/23/2010 E1.00 INCH SUNFLOWER MS PUBLIC
0330 PM HAIL NEWPORT 32.94N 89.76W
04/23/2010 E1.00 INCH ATTALA MS EMERGENCY MNGR
0332 PM HAIL 6 SSW KOSCIUSKO 32.98N 89.63W
04/23/2010 E1.00 INCH ATTALA MS EMERGENCY MNGR
REPORT FROM MCVILLE COMMUNITY
0339 PM HAIL KOSCIUSKO 33.06N 89.59W
04/23/2010 E0.88 INCH ATTALA MS EMERGENCY MNGR
0342 PM HAIL KOSCIUSKO 33.06N 89.59W
04/23/2010 E1.00 INCH ATTALA MS EMERGENCY MNGR
0345 PM HAIL KOSCIUSKO 33.06N 89.59W
04/23/2010 E1.00 INCH ATTALA MS PUBLIC
NICKEL TO QUARTER SIZE HAIL REPORTED BY COOP OBSERVER
0355 PM HAIL 2 S ETHEL 33.09N 89.46W
04/23/2010 E1.00 INCH ATTALA MS EMERGENCY MNGR
0355 PM TORNADO 2 NE SWIFTOWN 33.33N 90.40W
04/23/2010 LEFLORE MS EMERGENCY MNGR
UPDATED FROM PREVIOUS REPORT...ONE POWER POLE SPLINTERED
AND POWER LINES DOWNED ALONG MS HWY 7 BETWEEN SWIFTOWN
AND MORGAN CITY. POSSIBLE TORNADO TOUCHDOWN.
0415 PM HAIL EAST LINCOLN 31.49N 90.29W
04/23/2010 E0.50 INCH LINCOLN MS EMERGENCY MNGR
DIME SIZE HAIL REPORTED BY EOC
0415 PM HAIL BAY SPRINGS 31.98N 89.28W
04/23/2010 E0.50 INCH JASPER MS NEWSPAPER
DIME SIZE HAIL WAS REPORT AT THE JASPER CO. NEWS BUILDING
IN BAY SPRINGS.
0431 PM HAIL CARROLLTON 33.50N 89.92W
04/23/2010 E0.88 INCH CARROLL MS EMERGENCY MNGR
REPORTED BY EOC
0431 PM HAIL PEARL RIVER 32.79N 89.24W
04/23/2010 E1.00 INCH NESHOBA MS PUBLIC
0717 PM HAIL 5 ENE PHILADELPHIA 32.80N 89.03W
04/23/2010 E1.00 INCH NESHOBA MS EMERGENCY MNGR
REPORTED BY EOC
&&
JCULINThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 7:07 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Neshoba, Noxubee, Winston | 38 min |
| Apr 24, 1:28 AM CDT | Severe Thunderstorm Warning | JAN | Clay | 17 min |
| Apr 24, 3:31 AM CDT | Wind Advisory | JAN | Attala, Bolivar, Carroll, Choctaw, Clay, Grenada and 24 more | 13 hr |
| Apr 24, 3:37 AM CDT | Flash Flood Watch | JAN | Attala, Bolivar, Carroll, Choctaw, Clay, Grenada and 14 more | 12 hr |
| Apr 24, 5:57 AM CDT | Severe Thunderstorm Warning | JAN | Marion | 33 min |
| Apr 24, 6:16 AM CDT | Severe Thunderstorm Warning | JAN | Covington, Forrest, Jefferson Davis, Lamar | 44 min |
| Apr 24, 6:51 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower | 39 min |
| Apr 24, 6:59 AM CDT | Severe Thunderstorm Warning | JAN | Covington, Jones | 33 min |
| Apr 24, 7:13 AM CDT | Severe Thunderstorm Warning | JAN | Copiah, Franklin, Lawrence, Lincoln | 47 min |
| Apr 24, 7:42 AM CDT | Tornado Warning | JAN | Bolivar | 63 min |
| Apr 24, 7:56 AM CDT | Severe Thunderstorm Warning | JAN | Copiah, Jefferson Davis, Lawrence, Rankin, Simpson, Smith | 64 min |
| Apr 24, 8:07 AM CDT | Tornado Warning | JAN | Covington, Jefferson Davis, Lawrence, Simpson, Smith | 68 min |
| Apr 24, 8:59 AM CDT | Tornado Warning | JAN | Clarke, Jasper, Lauderdale, Newton, Scott, Smith | 61 min |
| Apr 24, 9:06 AM CDT | River Flood Warning | JAN | Attala, Holmes | 15 days |
| Apr 24, 9:38 AM CDT | Severe Thunderstorm Warning | JAN | Covington, Forrest, Jefferson Davis, Jones, Lamar, Marion | 52 min |
| Apr 24, 9:47 AM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar | 58 min |
| Apr 24, 9:49 AM CDT | Severe Thunderstorm Warning | JAN | Clarke, Lauderdale | 41 min |
| Apr 24, 9:55 AM CDT | Tornado Warning | JAN | Lauderdale | 35 min |
| Apr 24, 10:08 AM CDT | Tornado Warning | JAN | Jones | 23 min |
| Apr 24, 10:12 AM CDT | Tornado Warning | JAN | Forrest | 28 min |
| Apr 24, 10:22 AM CDT | Flash Flood Warning | JAN | Jones | 113 min |
| Apr 24, 10:48 AM CDT | Severe Thunderstorm Warning | JAN | Issaquena | 42 min |
| Apr 24, 10:57 AM CDT | Tornado Warning | JAN | Issaquena, Sharkey, Warren | 48 min |
| Apr 24, 10:59 AM CDT | Tornado Warning | JAN | Clarke | 46 min |
| Apr 24, 11:34 AM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Sharkey, Sunflower, Washington | 56 min |
| Apr 24, 11:36 AM CDT | Tornado Warning | JAN | Issaquena, Sharkey, Warren, Yazoo | 54 min |
| Apr 24, 12:03 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Clay, Oktibbeha, Webster | 42 min |
| Apr 24, 12:11 PM CDT | Tornado Warning | JAN | Attala, Holmes, Madison, Yazoo | 64 min |
| Apr 24, 12:45 PM CDT | Tornado Warning | JAN | Attala, Carroll, Choctaw, Holmes, Montgomery | 60 min |
| Apr 24, 1:24 PM CDT | Tornado Warning | JAN | Choctaw, Clay, Oktibbeha, Webster, Winston | 55 min |
| Apr 24, 2:00 PM CDT | Tornado Warning | JAN | Clay, Lowndes, Oktibbeha | 60 min |
| Apr 24, 2:25 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Winston | 50 min |
| Apr 24, 2:33 PM CDT | Tornado Warning | JAN | Attala, Choctaw, Winston | 36 min |
| Apr 24, 2:36 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Oktibbeha | 24 min |
| Apr 24, 2:55 PM CDT | Tornado Warning | JAN | Choctaw, Noxubee, Oktibbeha, Winston | 37 min |
| Apr 24, 2:58 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Leake, Neshoba, Winston | 62 min |
| Apr 24, 3:07 PM CDT | Tornado Warning | JAN | Attala, Leake, Neshoba, Winston | 68 min |
| Apr 24, 3:23 PM CDT | Severe Thunderstorm Warning | JAN | Winston | 52 min |
| Apr 24, 3:26 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes, Oktibbeha | 49 min |
| Apr 24, 3:39 PM CDT | Severe Thunderstorm Warning | JAN | Lowndes, Oktibbeha | 51 min |
| Apr 24, 3:50 PM CDT | Tornado Warning | JAN | Noxubee | 55 min |
| Apr 24, 3:56 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Neshoba, Noxubee | 34 min |
| Apr 24, 4:07 PM CDT | Tornado Warning | JAN | Kemper, Neshoba, Winston | 38 min |
| Apr 24, 4:16 PM CDT | Tornado Warning | JAN | Lowndes | 35 min |
| Apr 24, 4:29 PM CDT | Tornado Warning | JAN | Kemper, Noxubee, Winston | 61 min |
| Apr 24, 5:07 PM CDT | Tornado Warning | JAN | Kemper, Noxubee, Winston | 39 min |
| Apr 24, 5:36 AM CDT | Severe Thunderstorm Warning | JAN | Morehouse | 39 min |
| Apr 24, 9:41 AM CDT | Severe Thunderstorm Warning | JAN | Morehouse | 34 min |
| Apr 24, 10:09 AM CDT | Severe Thunderstorm Warning | JAN | Franklin, Madison, Richland, Tensas | 51 min |
| Apr 24, 10:19 AM CDT | Severe Thunderstorm Warning | JAN | Morehouse, Richland, West Carroll | 56 min |
| Apr 24, 6:12 AM CDT | Severe Thunderstorm Warning | JAN | Ashley, Chicot | 63 min |
| Apr 24, 7:06 AM CDT | Tornado Warning | JAN | Ashley | 54 min |
| Apr 24, 8:38 AM CDT | Flash Flood Warning | JAN | Chicot | 3 hr |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.